# SDR SWAA2022111464990

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CHANNEL AT RBL 21, WL 156, BS 727-727E+10 CORRODED.  FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0.   LOCATED AND DRILLED A NEW CHANNEL IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED THE NEW CHANNEL IAW AMM 51-21-41-370-804 AND AMM 51-21-72-370-804.
